My partner and I had protected intercourse. I was wearing a condom, and she was on birth control, although the next few days, she took her birth control a few hours late. Also, maybe two of the times I did not wear a condom during the beginning, but I still put one on. She had pain in her lower left abdomen and then spotted for about two and a half weeks straight, but the pain did not last as long. The pain must have lasted roughly for two to four days. After the spotting stopped, she claimed slight nauseousness one morning but did not eat any breakfast that morning and now experiencing pain in her lower right abdomen. We do not know if these are all signs of pregnancy or the results of her birth control taken at different times since they both have the same symptoms, or maybe it is something else. She also had an ovarian cyst that burst a week before the intercourse, but it never leaked. It was about 4-5 centimeters. Please help.
Welcome to icliniq.com.
She needs to do a urine pregnancy test and transvaginal ultrasound to exclude possibilities of either a cyst or a more rare but real ectopic pregnancy.
A functional ovarian cyst that persists only for some time then disappears can cause all the symptoms she had. These cysts occur spontaneously and cause pain and hormonal disturbance, which leads to irregular bleeding. These may stay for a few days or two to three months. If the beta hCG test is positive, then ectopic pregnancy can also cause such symptoms.
And, yes, her symptoms may be due to irregular intake of pills. But she should do the tests as she has pain.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. cause for your acidity is stress and please concentrate on the causative factor of stress. If you come to know what is the causative factor, then try to plan how to face or avoid in a non-stressful way. If you are facing problems please consult y... Read fullWhy is there lower abdominal pain and chest burning with blood in vomit?
Hello doctor,I am experiencing lower abdominal pain and chest burning and constant bloating and I am gassy today and when I threw up it burned even worse in my chest... Read fullI am getting acne along the jawline and cheeks. Is that due to hormonal changes?
.. the jawline and lower face can indeed be an indicator of hormonal imbalance. Do you have any menstrual irregularities, or facial hair growth or recent weight gain? I would appreciate if you send me the photograph to assess the severity and nature ... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now